Couldn't find what you looking for?

TRY OUR SEARCH!

Okay I'm 14 And I Just Kinda Started Birth Control. I've Been On It For About 3 1/2 Weeks And I've Gone Through My Period. And I'm Still Kinda Bleeding And I Have Cramps Everyday. It's Driving Me Crazy. I Need An Explanation, So Please Comment And Help Me Out.

Loading...

Every woman is different, as well as different pills, but I'll tell you my experience. See, the way most pills work is they convince your body you are pregnant, which prevents ovulation. I was extremely sensitive to most pills and had a ton of side effects. I was nauseous, tired, crampy, and had sore breasts. If I did not take the pill at EXACTLY the same time every day I would spot (tiny bit of bleeding). It takes your body a good 3 months to adjust to the pill, but after that, your hormones balance out and you feel better. To help with the side effects, try taking it at night before you go to bed. That made a huge difference for me, as you sleep through the worst side effects. It seems like your body is still adjusting, so I wouldn't worry. Again, different pills have different effects on everyone, and sometimes it takes trial and error to find the one which works best for you. If it is really bothersome, call your doctor and ask to be switched to another pill. Which are you taking now? Seasonale (the one which skips all but 4 periods a year) can cause cramping and bleeding between periods until you adjust. Hope this helps, and good luck! Feel free to PM if you have any questions. I'm SUPER sensitive to the pill, and have been I pretty much them all until I found one that didn't make me feel terrible! And while you are young, good for you for protecting yourself :) its hard and embarrassing to talk to the dr about birth control when you are young, so congrats on doing the smart thing. Kudos for bravery!! I was too chicken until I was almost 17!!! Lol (28 now)
Reply

Loading...

Im 22 and I used to take the pill for over a year but i had to stop it because it was causing me too much stomach cramps that were so painful id do nothing but try and scream the pain away. It turned out that my sister had a similar dilemma. She tried every pill imaginable and she was actually allergic to the pill. In the end she needed to have the needle form. I stopped taking my pills and i never get any pain like it anymore so i think its possible i was allergic too.
Now if i need to have a month or 2 where i need to be off my period i take Norethisterone which is similar to the pill but unfortunately it cant be used at birth control its only to postpone the period and unfortunately it has to be prescribed by a doctor.
Keep at the pill for a few more months because as Jenni13 says each woman is different. If you are still experiencing these problems then go back to your doctor and tell him/her.
Hope you get sorted :)
Reply

Loading...